# SDR SWI2025F01645

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE OF THE REAR FUSELAGE - FLOOR SUPPORT BS 985 TO 1098.20, RBL 9, FLOOR SUPPORT HAS CORROSION PITTING.  (C-CHECK)   REPAIRED CORROSION ON FLOOR SUPPORT AT FS 985  TO1098.2 & RBL 9. IAW SRM 51-42-21-01-01-A01,  SRM 53-00-41-201-001-A03 , REO 690-53-61-1632 REV-, AND DWG MM690-35041, REV AB. COMPLIED WITH SKY CARD 51-900-1002-SKY.
